Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Right side is improving..

I started to notice my skin gets better when I watch a movie. It's so weird. I guess I don't feel stress out about it. LOL But, anyway, as you can see it's less red. This morning I wash my face with cetaphil and put serum. When I was browsing at the boards my skin felt hot. I look in the mirror and it got so red. I panic and I splash cold water on my face. Then like 2 hours later after watching "Lord of War" My skin was less red. So I decided to take a picture. I'm smiling guys. LOL I hope you like this picture.. :lol2:

    From the album:

    Claud's Accutane Journey..

    • 41 pictures
    • 0 comments
    • 231 image comments

    Photo Information for Right side is improving..


    Recommended Comments

    hey claud, i've been around here for a while and just wanted to say congrats on clearing up! i'm so glad you posted a picture of you smiling, i was wondering when you were going to start being happy!

    right now i'm on my second week of accutane, and hope all goes as well for me as it did for you!

    keep smilin! ;)

    Share this comment


    Link to comment

    Claud, have you experince any side effects like hair loss, stiffness, etc...

    i might be considering accutane but i'm SOOOOO scared because of the side effects seem so servere.

    Share this comment


    Link to comment

    Hi!! This is weird...

    I use cetaphil, too

    I have redness too

    I watched Lord of War the other day, too

    my redness is sometimes less and sometimes more too.

    know how you feel

    but you looking great

    Share this comment


    Link to comment

    you are looking great. i have the same uneven skin tone as you. what to you use on your face, i am just using soap and water at the mo cos everything is making my skin worse. and also waiting for derm and praying for accutane

    Share this comment


    Link to comment

    Gorgeous! I've followed on ur acne pictures for awhile, and you have improved dramatically. I have very, very sensitive skin so I use cetaphil too!

    Share this comment


    Link to comment

    haha, its probably all mental dude. whenever your on this site your probably thinking about your skin; whereas when your watching a movie you have other things on your mind. when you look at yourself in the mirror after the movie, your not thinking about how red it could be therefore making the appearence less red!!

    or maybe your skin is actually less red after watching a movie, who knows.

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×